# SDR YV3R2019022800033

- Difficulty date: February 23, 2019
- Submitted: February 28, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R22BETAII
- Aircraft serial: 2639
- Aircraft time: 1,598 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Clutch
- Part number: A0181
- Part serial: 10733
- Condition: Malfunctioned
- Location: Main Rotor
- Part time: 1,598 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED HEARING A "BANG" WHILE IN-FLIGHT, FOLLOWED BY A YAW OF THE AIRCRAFT.
